# SDR AALA201604269012

- Difficulty date: March 28, 2016
- Submitted: April 27, 2016
- Operation: Air carrier
- Aircraft: N651AW
- Make and model: Airbus A320-232
- Aircraft serial: 866
- Aircraft time: 64,234 hours, 23,613 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Hinge Fitting
- Part number: D5537131800200
- Condition: Worn
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MX.   RUDDER HINGE ARM 4 HAS WEAR ON THE BEARING AT VERTICAL STABILIZER STATION 2632 & RIB 6.  REPLACED HINGE ARM FITTING IAW SRM 51-72-11 & AMM 55-36-41-400-001-A.
